Akbar Zada
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Hyers–Ulam stability of non-autonomous systems in terms of boundedness of Cauchy problems
A Zada, O Shah, R Shah
Applied Mathematics and Computation 271, 512-518, 2015
1282015
Hyers–Ulam stability of nonlinear differential equations with fractional integrable impulses
A Zada, W Ali, S Farina
Mathematical methods in the Applied Sciences 40 (15), 5502-5514, 2017
992017
Hyers–Ulam stability of nth order linear differential equations
T Li, A Zada, S Faisal
J. Nonlinear Sci. Appl 9 (5), 2070-2075, 2016
982016
Connections between Hyers-Ulam stability and uniform exponential stability of discrete evolution families of bounded linear operators over Banach spaces
T Li, A Zada
Advances in Difference Equations 2016 (1), 1-8, 2016
902016
Hyers-Ulam stability of first-order non-linear delay differential equations with fractional integrable impulses
Z Akbar, SO Shah
Hacettepe Journal of Mathematics and Statistics 47 (5), 1196-1205, 2018
782018
A fixed point approach to the stability of a nonlinear volterra integrodiferential equation with delay
R Shah, A Zada
Hacettepe J. Math. Stat 47 (3), 615-623, 2018
752018
On the Hyers-Ulam stability of first-order impulsive delay differential equations
A Zada, S Faisal, Y Li
Journal of Function Spaces 2016, 2016
742016
Stability of higher–order nonlinear impulsive differential equations
S Tang, A Zada, S Faisal, MMA El-Sheikh, T Li
J. Nonlinear Sci. Appl 9 (06), 4713-4721, 2016
732016
Connections between Hyers-Ulam stability and uniform exponential stability of 2-periodic linear nonautonomous systems
A Zada, P Wang, D Lassoued, T Li
Advances in Difference Equations 2017 (1), 1-7, 2017
702017
Hyers–Ulam–Rassias stability of non-linear delay differential equations
A Zada, S Faisal, Y Li
J. Nonlinear Sci. Appl 10 (2), 504-510, 2017
562017
Hyers–Ulam stability of linear summation equations
A Zada, FU Khan, U Riaz, T Li
Punjab UJ Math 49 (1), 19, 2017
502017
Hyers–Ulam stability in terms of dichotomy of first order linear dynamic systems
A Zada, SO Shah, S Ismail, T Li
Punjab University Journal of Mathematics 49 (3), 37-47, 2017
492017
Integral type contraction and coupled coincidence fixed point theorems for two pairs in G-metric spaces
A Zada, R Shah, T Li
Hacettepe Journal of Mathematics and Statistics 45 (5), 1475-1484, 2016
492016
Ulam-type stability for a class of implicit fractional differential equations with non-instantaneous integral impulses and boundary condition
A Zada, S Ali, Y Li
Advances in Difference Equations 2017 (1), 1-26, 2017
482017
Exponential dichotomy of linear autonomous systems over time scales
A Zada, T Li, S Ismail, O Shah
Diff. Equa. Appl 8, 123-134, 2016
462016
Stability analysis of multi-point boundary value problem for sequential fractional differential equations with non-instantaneous impulses
A Zada, S Ali
International Journal of Nonlinear Sciences and Numerical Simulation 19 (7-8 …, 2018
452018
On Ulam’s stability for a coupled systems of nonlinear implicit fractional differential equations
Z Ali, A Zada, K Shah
Bulletin of the Malaysian Mathematical Sciences Society 42 (5), 2681-2699, 2019
432019
New common coupled fixed point results of integral type contraction in generalized metric spaces
R Shah, A Zada, T Li
J. Anal. Num. Theor 4 (2), 2106, 2016
432016
Ulam’s-type stability of first-order impulsive differential equations with variable delay in quasi–Banach spaces
JR Wang, A Zada, W Ali
International Journal of Nonlinear Sciences and Numerical Simulation 19 (5 …, 2018
422018
Some common fixed point theorems of compatible maps with integral type contraction in G-metric spaces
R Shah, A Zada
Proceedings of IAM 5 (1), 64-74, 2016
402016
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20